MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND VIGILANT; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

GUIDANT CRM CLONMEL IRELAND VIGILANT; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number G248
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Sepsis (2067)
Date of Event 06/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this cardiac resynchronization therapy defibrillator (crt-d) was part of a system revision due to infection with sepsis.The system was explanted without complication and the explanted products were sent for culture sensitivity test.There were no additional adverse patient effects reported.The crt-d was explanted.

Brand Name
VIGILANT
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key7727025
Report Number2124215-2018-13638
Device Sequence Number1451622
Product Code NIK
UDI-Device Identifier00802526589300
UDI-Public00802526589300
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/28/2019
Device Model NumberG248
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date07/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4674; 7010; E141; G248; MISMATCH
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age78 YR